# SDR VNAA2019042011101

- Difficulty date: April 20, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 10,405 hours, 9,364 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2322H000005
- Part serial: NLG191914
- Condition: Failed
- Location: Mlg
- Part time: 10,405 hours, 9,364 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, THE CA REPORTED THAT THE GEAR DID NOT COME DOWN AND THEY RECEIVED A GEAR DISAGREE MESSAGE. THEY TRIED TO RECYCLE IT AND TRY AGAIN, BUT AGAIN NOTHING CAME DOWN. THEY NOTIFIED ATC THAT THEY NEEDED TO GO AROUND. THEY RAN THE QRH AND WERE ABLE TO GET THE GEAR DOWN WITH THE EMERGENCY LEVER. THEY DID DECLARE AN EMERGENCY. THE CABIN DID NOT BRACE.THEY LANDED WITHOUT INCIDENT AND GOT TOWED INTO THE GATE. MX INSPECTED THE A/C AND REPLACED THE LANDING GEAR SELECTOR VALVE. OPS CHECKED GOOD.
